L'homotopie des groupes abéliens localement compacts.

Michel André

Commentarii mathematici Helvetici (1963/64)

  • Volume: 38, page 1-5
  • ISSN: 0010-2571; 1420-8946/e

How to cite


André, Michel. "L'homotopie des groupes abéliens localement compacts.." Commentarii mathematici Helvetici 38 (1963/64): 1-5. <http://eudml.org/doc/139264>.

author = {André, Michel},
journal = {Commentarii mathematici Helvetici},
keywords = {group theory},
pages = {1-5},
title = {L'homotopie des groupes abéliens localement compacts.},
url = {http://eudml.org/doc/139264},
volume = {38},
year = {1963/64},

AU - André, Michel
TI - L'homotopie des groupes abéliens localement compacts.
JO - Commentarii mathematici Helvetici
PY - 1963/64
VL - 38
SP - 1
EP - 5
KW - group theory
UR - http://eudml.org/doc/139264
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.